Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Index


Journal: Math. Comp. 58 (1992), 865-868
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-92-99744-4
PII: S 0025-5718(92)99744-4
Article copyright: © Copyright 1992 American Mathematical Society